# SDR MALA080100

- Difficulty date: May 16, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- Aircraft time: 21,509 hours, 23,466 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, RIGHT AILERON P/N 7294576-618 S/N 0266 INBOARD LEADING EDGE DELAMINATED.  REPAIRED IAW EO NR S51031.  COLD BOND (WET LAYUP) REPAIR IN ACCORDANCE WITH SAAB SRM 51-70-50.
